# SDR CALA2023032700881

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737-8
- Aircraft serial: 28805
- Aircraft time: 72,107 hours, 26,258 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 111A4102
- Condition: Corroded
- Location: L Wing Ctr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POSSIBLE CORROSION AT LH DRAG LINK AREA, LH WING CENTER SECTION (REF AAR NR 99960790) REPAIRED LH DRAG LINK AREA LH WING CENTER SECTION IAW EC/RA 5331 -03015, EA 230045 SRM 54-40-02-0G, SOPM 20-10-03, SRM 51-20-06-0 3, EA 230071 REV P1, SEE LOG PAGE 4167189 FOR REFERENCE (WORK AC COMPLISHED BY V939562 AND AAR QC V920285) ADD EMP:V939562 REPAIR PERFORMED IAW ECRA5710-02819. REFERENCE LPS 4167227,4167208,4167195,4167189 FOR APPLICABLE DIPS
